RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 274, Number 1, Pages 26–28 (Mi dan46423)  

MATHEMATICS

Periodic extremals of multivalued or not everywhere positive functionals

S. P. Novikov, I. A. Taimanov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Moscow

Full text: PDF file (429 kB)

Bibliographic databases:
UDC: 513.835
Received: 11.07.1983

Citation: S. P. Novikov, I. A. Taimanov, “Periodic extremals of multivalued or not everywhere positive functionals”, Dokl. Akad. Nauk SSSR, 274:1 (1984), 26–28

Citation in format AMSBIB
\Bibitem{NovTai84}
\by S.~P.~Novikov, I.~A.~Taimanov
\paper Periodic extremals of multivalued or not everywhere positive functionals
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 274
\issue 1
\pages 26--28
\mathnet{http://mi.mathnet.ru/dan46423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0730159}
\zmath{https://zbmath.org/?q=an:0585.58009}


Linking options:
  • http://mi.mathnet.ru/eng/dan46423
  • http://mi.mathnet.ru/eng/dan/v274/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019